Q. Please suggest whether I need Accentrix injection for my eye problem.

Answered by
Dr. Shikha
and medically reviewed by iCliniq medical review team.
Published on Dec 17, 2016 and last reviewed on: Jun 28, 2019

Hi doctor,

I see wavy lines in my right eye. I was asked to do an OCT. After OCT, my doctor advised Accentrix injections. I am attaching my OCT here for your reference. Please suggest if there is any other option.

Dr. Shikha

General Practitioner Ophthalmology (Eye Care)
#

Hello,

Welcome to icliniq.com.

  • What is your age? Are you diabetic or hypertensive? This history is important as treatment option will vary depending on this history.
  • Your diagnosis seems to be as vascular occlusion (attachment removed to protect patient identity).
  • Yes, this intravitreal injection is must and only this injection can reduce edema and improve your vision.
  • I know it is quite costly and may require repeat multiple doses at a gap of at least one month. Further treatment will depend on the follow up OCT (optical coherence tomography).
  • Also, keep using Amnac eye drop (Nepafenac) till then in your right eye on three times a day.

For further information consult an eye care ophthalmologist online --> https://www.icliniq.com/ask-a-doctor-online/eye-care-ophthalmologist

Thank you doctor,

I am 60 years old. I am neither diabetic nor hypertensive.

Dr. Shikha

General Practitioner Ophthalmology (Eye Care)
#

Hi,

Welcome back to icliniq.com.

  • Then, it must be some vascular occlusion only and the treatment will remain intravitreal Accentrix injection (Ranibizumab) only.
  • Already, long time has elapsed so do not wait. Because, as time will pass the prognosis will also become poorer.

For further doubts consult an eye care ophthalmologist online --> https://www.icliniq.com/ask-a-doctor-online/eye-care-ophthalmologist

No thyroid or heart disease.New india insurance refuses to approve intervireal injection is there any other line of treatment as I am a retired person.Please guide.

Dr. Shikha

General Practitioner Ophthalmology (Eye Care)
# Hello Probir
Welcome back.
No this injection is only the option and you should be thankful to its discoverers. Because this is the only option.
Also Read Answers From:

Related Questions & Answers


Is it recommended to do optic nerve sheath fenestration after VP shunt surgery?

Query: Hello doctor,My sister suffered intracranial hypertension six months back and she became blind a few weeks after. A lot was done (lumbar puncture, etc.) to bring back her vision but in vain. Recently she has had VP shunt surgery and there is another plan to do optic nerve sheath fenestration. I woul...  Read Full >>


Dr. Zubair A Shaikh
Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. I have seen the scans and the VEP (visual evoked potential) report you have sent (attachment removed to protect patient identity). In the OCT (optical coherence tomography) the optic nerve heads do seem bulged out. Was an MRI done? VP (ventriculoperitoneal) shunt surger...  Read Full

I have floaters. Should I worry about my vision?

Query: Hi doctor, I have eye floaters. There is no family history of glaucoma. I do not smoke or drink and also not eating non-vegetarian foods at present. My eye pressure in both the eyes are 18 to 20 mmHg. My floater eight years ago after severe eye infection from welding light radiation. There is no OVD...  Read Full >>


Dr. Zubair A Shaikh
Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. I have checked your OCT - optical coherence tomography report (attachment removed to protect patient identity) and it appears normal. You have not mentioned your vision? If your vision is also normal, then I think your eyes are healthy. Floaters can also be innocent floa...  Read Full

What is VH?

Query: Hello doctor, About forty days back, all of a sudden vision of left eye got blocked. After examining, the doctor told VH in my left eye and gave injection Lucentis. What is VH? After 30 days he again examined and told that blood in left eye has totally cleared. He also said that retina has to be ar...  Read Full >>


Dr. Anand
Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. VH is Vitreous Hemorrhage. Vitreous hemorrhage is common only in long-standing diabetes, which leads to proliferative diabetic retinopathy.If this happens, intravitreous Lucentis (Ranibizumab) is advisable. Another one is intravitreous Avastin (Bevacizumab), this costs ...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask an Eye Care Ophthalmologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.